# SDR AWXA200602110

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pin
- Part number: D575400402000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON SPIGOT PIN AT FLAP TRACK BEAM NR 3, RT WING WS 6132 - WS 6699.  REPLACED SPIGOT PIN AT FLAP TRACK BEAM NR 3, RT WING WS 6132 - WS 6699 IAW AWA EO 53-44-03.
